MAUDE Adverse Event Report: STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP VERTAPLEX HV RADIOPAQUE BONE CEMENT - UNIT; CEMENT, BONE, VERTEBROPLASTY

STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP VERTAPLEX HV RADIOPAQUE BONE CEMENT - UNIT; CEMENT, BONE, VERTEBROPLASTY
Catalog Number 0406622015
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Codes Hypoxia (1918); Foreign Body In Patient (2687)
Date of Event 02/07/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H6: a follow up report will be filed once the quality investigation is complete.
 
Event or Problem Description
It was reported that following the patient underwent percutaneous cemented thoracic arthrodesis for vertebral fractures.Postoperative radiographic examination revealed extracorporeal prevertebral cement leakage at t12 and probable endovenous leakage at l2.The patient was hypotoxic for several days, with no identified cause (pulmonary embolism ruled out).It was further reported that the patient underwent a ct angiogram, which showed the presence of hyperdense material within the pulmonary arteries.It was also reported that there was the presence of cement within the prevertebral venous plexus opposite the t7-t8-t9 and t10 vertebrae.The patient had prolonged hospitalization.And a prescription of curative anticoagulation therapy for 3 months.
 
Additional Manufacturer Narrative
H6: the quality investigation is complete.
 
Event or Problem Description
No new information.

Brand Name
VERTAPLEX HV RADIOPAQUE BONE CEMENT - UNIT
Common Device Name
CEMENT, BONE, VERTEBROPLASTY
Manufacturer (Section D)
STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP
1941 stryker way
portage MI 49002
Manufacturer (Section G)
STRYKER INSTRUMENTS-IRELAND
instruments division
carrigtwohill bus. & tech park
carrigtwohill NA
EI   NA
Manufacturer Contact
kelsey barla
instruments division
carrigtwohill bus. & tech park
carrigtwohill NA
EI   NA
214532900
MDR Report Key24500679
Report Number3015967359-2026-00142
Device Sequence Number9870584
Product Code NDN
UDI-Device Identifier07613327170559
UDI-Public(01)07613327170559(17)271031(10)VGG024
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K150582
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 05/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0406622015
Device Lot NumberVGG024
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/18/2026
Supplement Date Received by Manufacturer04/14/2026
Initial Report FDA Received Date03/03/2026
Supplement Report FDA Received Date05/07/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/05/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown